# SDR CAL950169

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Toggles
- Condition: Bent
- Location: Lt Te Foreflap
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CLE - FLT 0150 - AIRCRAFT BEGAN TO ROLL WHEN FLAPS WERE EXTENDED ON FINAL APPROACH TO CLE.  FOUR UNITS OF RIGHT AILERON WITH RUDDER TRIM AT ONE UNIT RIGHT WAS REQUIRED TO MAINTAIN CONTROL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT OUTBOARD FOREFLAP TOGGLES BENT.  BOTH THE INBOARD AND OUTBOARD TOGGLES WERE REPLACED PER MM 27-51-47.  THE FLAPS WERE CYCLED THROUGH FULL RANGE AND ALL OPERATION WAS NORMAL.  (X)
